Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Ophthalmological Medicine
Volume 2014, Article ID 452462, 3 pages
http://dx.doi.org/10.1155/2014/452462
Case Report

Tolerance to Systemic Isotretinoin Therapy in Two Patients Using Highly Wettable Contact Lenses

1Ophthalmology Clinic, Ankara Atatürk Training and Research Hospital, 06800 Ankara, Turkey
2Dermatology Clinic, Ankara Atatürk Training and Research Hospital, 06800 Ankara, Turkey

Received 20 September 2013; Accepted 10 December 2013; Published 28 January 2014

Academic Editors: H. Eguchi and M. B. Parodi

Copyright © 2014 Ayşegül Arman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. M. Santaella and F. W. Fraunfelder, “Ocular adverse effects associated with systemic medications,” Drugs, vol. 67, no. 1, pp. 75–93, 2007. View at Publisher · View at Google Scholar · View at Scopus
  2. F. T. Fraunfelder, F. W. Fraunfelder, and R. Edwards, “Ocular side effects possibly associated with isotretinoin usage,” American Journal of Ophthalmology, vol. 132, no. 3, pp. 299–305, 2001. View at Publisher · View at Google Scholar · View at Scopus
  3. F. T. Fraunfelder and F. W. Fraunfelder, Drug Induced Ocular Side Effects, Butterworth-Heinnemann, Boston, Mass, USA, 5th edition, 2001.
  4. A. Karalezli, M. Borazan, D. D. Altınors, R. Dursun, H. Kiyici, and Y. A. Akova, “Conjonctival impression cytology, ocular surface and tear film changes in patients treaed with systemic isotertinoin,” Cornea, vol. 28, no. 1, pp. 46–50, 2009. View at Publisher · View at Google Scholar
  5. R. M. Azurdia and G. R. Sharpe, “Isotretinoin treatment for acne vulgaris and its cutaneous and ocular side-effects,” British Journal of Dermatology, vol. 141, no. 5, p. 947, 1999. View at Publisher · View at Google Scholar · View at Scopus
  6. T. Cumurcu, E. Sezer, R. Kilic, and Y. Bulut, “Comparison of dose-related ocular side effects during systemic isotretinoin administration,” European Journal of Ophthalmology, vol. 19, no. 2, pp. 196–200, 2009. View at Google Scholar · View at Scopus
  7. R. M. -Schiffman, M. D. Christianson, G. Jacopsen et al., “Reliability and validity of ocular surface disease index,” Archives of Ophthalmology, vol. 119, article 456, 2001. View at Google Scholar